# SDR GSPA893DS

- Difficulty date: December 16, 2010
- Submitted: January 5, 2011
- Operation: General aviation
- Aircraft: N893DS
- Make and model: Diamon DA 40
- Aircraft serial: 40743
- Aircraft time: 533 hours, 446 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110108000
- Part serial: 86850623
- Condition: Failed
- Location: Cockpit
- Part time: 446 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(GSPR) OWNER REPORTED GPS "BLANKED OUT" AND WAS INOPERATIVE.
